Posted 24 January 2008 - 07:38 AM
Posted 24 January 2008 - 08:04 AM
I take it and it took three month's before I notice even the slightest changes. I hope it works faster and better for you.
Posted 24 January 2008 - 08:11 AM
I take three pills once a week, and I've found that I've been napping constantly. Is that a side effect of the medication?
It is what it is...........
Posted 24 January 2008 - 08:39 AM
I am on plaquenil, and even though it does take a few months to kick in, it's been a lifesaver for me. I tried to reduce my dosage once and I was so very sorry. I notice now if I don't take it approximately the same time each day, I start hurting more and am so fatigued. Stick with it!
Posted 24 January 2008 - 11:18 AM
My son, Gareth, started on Plaquenil last June and I can say that within that first month we saw major improvement in his vocal cords....he could talk again. It wasn't until Sept. that he commented that his food doesn't get stuck anymore..... from the esophageal dismotility. His pain slowly went away after the first month or two and his personality picked back up accordingly. The fatigue....well....he still lays around a lot at the end of the day, is in bed by 7:30-8:00 daily, but is not sleeping all weekend like before the Plaquenil. It is the first drug he has been on for his UCTD/sclero.
Take care, Everyone.
Posted 24 January 2008 - 01:52 PM
Posted 24 January 2008 - 03:29 PM
Posted 24 January 2008 - 03:43 PM
I took 5 methotrexate pills a week. Yes I was extremely sleepy! I would feel a huge wave of sleepiness just hit me out of the blue while working on the floor at my dialysis clinic. It was very disturbing! I feel much better off of it!!!
Posted 24 January 2008 - 03:47 PM
Has anyone noticed this? No hair loss yet though!
(Mel for short)